MathSciNet Relay Station
MathSciNet bibliographic data
MR359297 (50 #11751) 65F30
Fletcher, R.; Powell, M. J. D. On the modification of ${\rm LDL}\sp{T}$ factorizations. Math. Comp. 28 (1974), 1067–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement